# SDR HALA2011060800251

- Difficulty date: June 8, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 4,217 hours, 816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 18698-19228
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB-FOUND DAMAGE ON LT FUSELAGE BETWEEN STA 18698 AND 19228, AND BETWEEN STRINGER 28 AND 30.  BLENDED UPPER AND LOWER GOUGED AREA.  UPPER AT .040 MATERIAL REMAINING.  LOWER AT 0.062 REMAINING UPPER BLEND 1.2500" W X .7500"H LOWER BLEND 1" W X .7500".  HFEC OF FUSELAGE SKIN - NO CRACKS IND,TOTAL DENT TO LIDS.  W X 10"H DEPTH TOTAL=0.307. DRILLED OUT RIVETS FROM EFFECTED AREA AND REMOVED DAMAGED SECTION OF STRINGER 27 IAW SRM 53-00-13, CUTOUT DAMAGED SKIN IAW SRM 53-00-11. FABRICATED DOUBLER AND TRANSFERRED DRILL HOLES IAW SRM 53-00-11. HFEC CK AROUND DAMAGE CUT OUT AREA.  FABRIATED FILLER FROM 2024T-3.063. MATERIAL VERIFICATION DOUBLER 2024T-3 0.071.  HOLES THRU STRINGER PENDING.  COUNTERSUNK HOLES FOR 1097- 6.  FABRICATED DOUBLER FILLER STRINGER, SPLICE, OK TO INSTALL. ACCOMPLISH HFEC AROUND DAMAGE CUTOUT AREA, NO CRACK INDICATION.  REPAIRED FUSELAGE IAW SRM 53-00-11, FIG 224 AND STRINGER IAW SRM 53-00-13, FIG 201.  IAW SRI 53-00-11 ACFT NEEDS PERFORM AN ULTRA SONIC EDDY CURRENT INSP, ITEM DEFER IAW MON.  NEED EDDY CURRENT INSP BFR 11500 F/C, ITEM TRANSFERRED TO LIDS.
